MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 25375
Medical Device Problem Codes Contamination (1120); Tear, Rip or Hole in Device Packaging (2385); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device contamination occurred.An encore 26 was selected for use.During preparation, difficulty opening an encore inflation syringe was noted.While attempting to open the packaging, the sterile paper tore and contaminated the product.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
The event date of (b)(6) 2023 is an estimated based of the aware date of (b)(6) 2023 as the exact date was not reported.
 
Additional Manufacturer Narrative
The event date of 01aug2023 is an estimated based of the aware date of 30aug2023 as the exact date was not reported.Device evaluated by mfr: the device was returned for evaluation.Visual inspection of the device revealed the device's packaging pouch was found torn.
 
Event or Problem Description

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17802960
Report Number2124215-2023-47751
Device Sequence Number20628886
Product Code MAV
UDI-Device Identifier08714729137542
UDI-Public08714729137542
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2025
Device Model Number25375
Device Catalogue Number25375
Device Lot Number0031582643
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown